# SDR SWAA2022013119715

- Difficulty date: August 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 36,837 hours, 25,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR PANEL 140DF IS CORRODED / FABRICATED.NEW FLOOR PANEL #140DF IAW.SRM 53-70-53- 0I-1 SRM 51-40-05 AND DWG 453A2610. PRIOR TO FABRICATING PANEL; EVALUATED PANEL 140DF PER SRM 53-00-1A-1 PARAGRAPH 5 (A)(1)(B) AND FOUND IT TO BE OUT OF LIMITS DUE TO MORE THEN 30% DAMAGED AREA.
